Generalized Maxwell state and H theorem for computing fluid flows using the lattice Boltzmann method

Item Type: Article
MIUR type: Article > Journal article
Title: Generalized Maxwell state and H theorem for computing fluid flows using the lattice Boltzmann method
Authors string: Asinari P.; I.V. Karlin
University authors:
Journal or Publication Title: PHYSICAL REVIEW E, STATISTICAL, NONLINEAR, AND SOFT MATTER PHYSICS
Referee type: Not specified type
Publisher: American Physical Society
Volume: 73
Page Range: 036703-1-036703-5
Number of Pages: 5
ISSN: 1539-3755
Date: 2009
Status: Published
Language of publication: English
Uncontrolled Keywords:
Departments (original): DENER - Energetics
Departments: DENERG - Department of Energy
Related URLs:
    Subjects: Area 09 - Ingegneria industriale e dell'informazione > FISICA TECNICA INDUSTRIALE
    Date Deposited: 18 Mar 2009 08:03
    Last Modified: 27 Oct 2014 16:24
    Id Number (DOI): 10.1103/PhysRevE.79.036703
    Permalink: http://porto.polito.it/id/eprint/1929152
    Linksolver URL: Linksolver link
    Citations:

    This field presents the citations number present on Scopus and Web of Science databases e links to the remote records. Also Google Scholar link is present.

    There may be discrepancies with respect to the data in databases for the following reasons:

    • Differences from fields (title, year,...) in UGOV and those in the databases.
    • PORTO citations are extracted monthly. The db is in real time
    • The WoS citation number reflect the collections subscribed by Politecnico (Science citation index Expanded and Conference Proceedings Citation Index)

    For informations contact scrivia/porto

    +
    -

    Documents

    [img]
    Preview
    PDF (preprint_Asinari_PRE_2009b) - Preprint
    Document access: Anyone
    Licence: Public - All rights reserved.

    Download (141Kb) | Preview

    Actions (login required)

    View Item View Item

    Document Downloads

    More statistics for this item...